# SDR SWIA2020040850063

- Difficulty date: March 10, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 30,288 hours, 18,505 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD VIRTICAL SUPPORT ANGLE CRACKED FS 280 RBL 26   (C-CHECK) RO 4/6/2020   REPLACED WITH NEW VERTICAL SUPPORT ANGLE PN CC670-34117-6 FS 280 RBL 26 REF CRJ 700 SRM
